# SDR CALA2025122412421

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 66,561 hours, 29,296 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079019
- Part serial: CWDDDH710
- Condition: Faulted
- Location: Zone 700
- Part time: 66,561 hours, 29,296 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR NOT DOWNLOCKED FOR FERRY,  UNLOCKING COMPLETED AMM 32-30-00-867-001-A UP TO AND INCLUDING STEP 3.C. IAW AMM GROUND POWER CART HYD IS REQUIRED TO COMPLETE GEAR SWING.  REF TSM 32-31-00-810-808-A, PERFORMED A FUNCTIONAL CHECK OF THE MLG.  GEAR DOORS OPERATE CORRECTLY ON GEAR UP & DOWN,  MLG WILL NOT EXTEND WHEN GEAR LEVER IS DOWN, RED INDS ON WHEEL PAGE & UNLOCK INDS PRESENT. GEAR RETRACT OPS CORRECTLY. MANUALY EXTENDED MLG IAW AMM 32-33-00-720-001-A, MANUAL MLG HANDLE RESET & STOWED. IAW STEP B. (3) (D) 3A, ELECT-HYD MLG SELECTOR (40GA) NEEDS TO BE REPLACED. REMOVED MLG SELECTOR VALVE (40GA) & INSTALLED A NEW SERVICEABLE VALVE IAW AMM 32-31-12-400-001-A. RETRACTED & EXTENDED MLG 3 TIMES IAW 32-30-00-867-001-A. NO LEAKS OR FAULTS.
